首页    编委会    编辑部    历任主编    获奖信息    征稿简则    友情链接    出版道德    English    旧版主页
  在线期刊
       最新录用
       当期目次
       过刊浏览

  下载专区
       版权协议
       征稿范文
       来稿登记表
       录用证明

  联系我们

投稿e-mail: jbnuns_sub@bnu.edu.cn

主编e-mail: jbnuns_eic@bnu.edu.cn

办公地点:北京师范大学 科技楼A区216,218,220室

电话:(010)58807851,58802050,58807872,58807713

通信处:北京市海淀区新街口外大街19号北京师范大学理科学报编辑部

邮政编码:100875

办公室e-mail: jbnuns@bnu.edu.cn

本网站暂不提供全文下载,如需全文下载请点击

中国知网

 

标题

广义 Laplace-Stieltjes 变换的 (p, q) 级

作者

宁菊红 陈菁菁 邓冠铁

机构

江西师范大学数学与信息科学学院; 北京师范大学数学科学学院

摘要

研究了定义在右半平面的一条从原点出发的 Jordan 曲线上的广义 Laplace-Stieltjes 变换所表示的整函数 F(s) 的增长性.首先定义 F(s) 在圆周 |z|=r 上的最大模 M (r,F)和最大项 m (r,F); 其次介绍由最大模所表示的(p,q) 级;最后经过研究发现了由最大模所表示的 (p,q) 级与An、λn(n=1,2,…)所表示的 (p,q) 级之间的等价关系.

关键词

广义 Laplace-Stieltjes 变换; 整函数; 最大模; 最大项;(p,q)级

引用

宁菊红 陈菁菁 邓冠铁. 广义 Laplace-Stieltjes 变换的 (p, q) 级 .[J]. 北京师范大学学报(自然科学版),2017,53(3): 263-266.

基金

国家自然科学基金资助项目 (11661044, 11271045)

分类号

O174.5

DOI

10.16360/j.cnki.jbnuns.2017.03.003

Title

The (p,q) order of generalized Laplace-Stieltjes transforms

Author

NING Juhong CHEN Jingjing DENG Guanti

Affiliations

School of Mathematical Sciences, Key Laboratory of Mathematics and Complex Systems of Ministry of Education, Beijing Normal University

Abstract

The growth of entire functions represented by generalized Laplace-Stieltjes transforms defined in a piece wise smooth jordan curve starting from origin in half right plane is studied. The maximum modulus M(r,F) and the maximum term m(r,F) of F(s) in the circle |z| = rare defined. The conception of (p,q) order is introduced. Equivalence relation between (p,q) order represented by maximum modulus M(r,F) and (p,q) order represented by An, λn(n=1,2,…) is then obtained.

Key words

generalized Laplace-Stieltjes transform; entire function; maximum modulus; maximum term; (p,q)order

cite

NING Juhong CHEN Jingjing DENG Guanti. The (p,q) order of generalized Laplace-Stieltjes transforms [J]. Journal of Beijing Normal University (Natural Science), 2017,53(7): 263-266.

DOI

10.16360/j.cnki.jbnuns.2017.03.003

Copyright © 2014 Journal of Beijing Normal University (Natural Science)
Designed by Mr. Sun Chumin. Email: cmsun@mail.bnu.edu.cn